Aa
A
A
Close
Avatar universal
painful bumps/pimples on thighs
i have had these bumps on my inner thighs. they're sort of pimple like and can be extremely painful. i can't really pop them even though some of the bumps have "white heads" because of the pain factor. sometimes they make it hard to walk around. i'd really like to know what they are. i've gotten checked for HIV and other STD's and i'm clean. I also sometimes get these bumps around my underarm/armpit area but lower on the underarm (if that makes sense). Is there any way to get rid of these? I've tried using acne medication but it does absolutely nothing. I don't think it's razor burn either. Any help would be great, especially a remedy or atleast a name.

Thanks.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,

It could be eczema, sweat dermatitis, allergic reactions or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

Let us know if you need any further information.

It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination to rule out scabies or insect bites.

Let us know if you need any other information and post us on how you are doing.

Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Well i don't believe it's eczema or anything. I did a bit of research and i think they're more like boils (absesses?). There's this one thing that came up and looked like what I have and it's called "Hidradentis Suppurativa"
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway